Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I am feeling pressure on the centre of my head and dizzy spells. Is the antibiotics cause of it or something else ?

I have being using 500mg zinnat everyday for 20days without any multivitamins age 47 weight 52kg. I am feeling pressure on the center of my head and dizzy spells, is the antibiotics the cause or what ? thanks.
Asked On : Thu, 23 Jun 2011
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
What us the reason you are taking this antibiotic for so long. You need to eat well and drink enough water. It could have resulted due to low blood sugar/low blood pressure as a possible cause. If you experience double vision or headache as ER immediately and get evaluated.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor